본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

A law of large numbers for maxima in $M/M/infty$ queues and INAR(1) processes

Park, Yoo-Sung  
  • 초록

    Suppose that a stationary process ${X_t}$ has a marginal distribution whose support consists of sufficiently large integers. We are concerned with some analogous law of large numbers for such distribution function F. In particular, we determine a weak law of large numbers for maximum queueing length in $M/M\infty$ system. We also present a limiting behavior for the maxima based on AR(1) process with binomial thining and poisson marginals (INAR(1)) introduced by E. Mckenzie. It turns out that the result of AR(1) process is the same as that of $M/M/\infty$ queueing process in limit when we observe the queues at regularly spaced intervals of time.


  • 주제어

    Law of large numbers .   Maxima .   M/M/$\infty$ queueing system .   Binomial thinning .   INAR(1) process.  

  • 참고문헌 (12)

    1. Extreme value theory for a class of discrete distributions with applications to some stochastic processes , Anderson,C.W. , Journal of Applied Probability / v.7,pp.99-113,
    2. Approximating the distribution of the maximum queue length for M/M/s queues , McCormick,W.P.;Park,Y.S. , Queueing and Related Models / v.,pp.240-261,
    3. Discrete analogues of selfdecomposability and stability , Steutel,F.W.;van Harn,K. , Annals of Probability / v.7,pp.893-899,
    4. Chung,K.L. , Markov Chains with Stationary Transition Probabilities / v.,pp.,
    5. Sur la distribution limit du terme maximum d'une serie aleatoire , Gnedenko,B.V. , Annals of Mathematics / v.44,pp.423-453,
    6. Leadbetter,M.R.;Lindgren,G.;Roozen,H. , Extremes and Related Properties of Random Sequences and Processes / v.,pp.,
    7. Extreme values of queue lengths in M/G/1 and GI/M/1 systems , Serfozo,R.F. , Operations Research / v.13,pp.349-357,
    8. Some ARMA models for dependent sequences of Poisson counts , McKenzie,E. , Advances in Applied Probability / v.20,pp.822-835,
    9. Hall,P. , Introduction to the Theory of Coverages Processes / v.,pp.,
    10. Extreme values of birth and death processes and queues , Serfozo,R.F. , Stochastic Process Appl / v.27,pp.291-306,
    11. Asymptotic analysis of extremes from autoregressive negative binomial processes , McCormick,W.P.;Park,Y.S. , Journal of Applied Probability / v.29,pp.904-920,
    12. Extreme sojourns for random walks and birth-and-death processes , Berman,S.M. , Stochastic Models / v.2,pp.393-408,

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기